# SDR ASAA2020091933197

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 15,535 hours, 5,138 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COPILOT WINDOW IS VERY DIFFICULT TO OPEN AND CLOSE.  FEELS LIKE SOMETHING IS BINDING IN THE TRACK.  GROUNDED-YES.  FOUND FWD LOWER SPECIAL BOLT BACKING OFF.  RETIGHTENED LOWER SPECIAL BOLT, REF APPLICABLE STEPS OF B737-900 AMM TASK 56-12-11-820-80.  NO ADJUSTMENTS NECESSARY.  OPS TEST OF WINDOW HEAT GOOD.
